# SDR USAA020250

- Difficulty date: June 14, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 31,807 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBEAM CORRODED, STATION 967, RBL 29.  FLOORBEAM UPPER CHORD REPAIR PER SRM 53-00-51.  (M)
